Mots-clés : polynomial grammar
@article{PDMA_2021_14_a40,
author = {O. I. Egorushkin and I. V. Kolbasina and K. V. Safonov},
title = {On a solution of polynomial grammars and the general algebraic equation},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {176--178},
year = {2021},
number = {14},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2021_14_a40/}
}
TY - JOUR AU - O. I. Egorushkin AU - I. V. Kolbasina AU - K. V. Safonov TI - On a solution of polynomial grammars and the general algebraic equation JO - Prikladnaya Diskretnaya Matematika. Supplement PY - 2021 SP - 176 EP - 178 IS - 14 UR - http://geodesic.mathdoc.fr/item/PDMA_2021_14_a40/ LA - ru ID - PDMA_2021_14_a40 ER -
%0 Journal Article %A O. I. Egorushkin %A I. V. Kolbasina %A K. V. Safonov %T On a solution of polynomial grammars and the general algebraic equation %J Prikladnaya Diskretnaya Matematika. Supplement %D 2021 %P 176-178 %N 14 %U http://geodesic.mathdoc.fr/item/PDMA_2021_14_a40/ %G ru %F PDMA_2021_14_a40
O. I. Egorushkin; I. V. Kolbasina; K. V. Safonov. On a solution of polynomial grammars and the general algebraic equation. Prikladnaya Diskretnaya Matematika. Supplement, no. 14 (2021), pp. 176-178. http://geodesic.mathdoc.fr/item/PDMA_2021_14_a40/
[1] Glushkov V. M., Tseitlin G. E., Yuschenko E. L., Algebra. Yazyki. Programmirovanie, Naukova dumka, Kiev, 1973 | MR
[2] Salomaa A., Soitolla M., Automata-Theoretic Aspects of Formal Power Series, Springer Verlag, N.Y., 1978 | MR | Zbl
[3] Egorushkin O. I., Kolbasina I. V., Safonov K. V., “O sovmestnosti sistem simvolnykh polinomialnykh uravnenii i ikh prilozhenii”, Prikladnaya diskretnaya matematika. Prilozhenie, 2016, no. 9, 119–121
[4] Egorushkin O. I., Kolbasina I. V., Safonov K. V., “On solvability of systems of symbolic polynomial equations”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 166–172 | MR | Zbl
[5] Semenov A. L., “Algoritmicheskie problemy dlya stepennykh ryadov i kontekstno-svobodnykh grammatik”, Dokl. AN SSSR, 212 (1973), 50–52 | Zbl
[6] Safonov K. V., “On power series of algebraic and rational functions in $C^{n}$”, J. Math. Analysis Appl., 243 (2000), 261–277 | DOI | MR | Zbl